Siberian Mathematical Journal

, Volume 36, Issue 4, pp 770–779 | Cite as

On a certain class of nonuniformly elliptic equations

  • A. S. Tersenov
Article
  • 15 Downloads

Keywords

Elliptic Equation Nonuniformly Elliptic Equation 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    S. N. Kruzhkov, “Quasilinear parabolic equations and systems in two independent variables,” Trudy Sem. Petrovsk., No. 5, 217–272 (1979).Google Scholar
  2. 2.
    V. A. Kondrat'ev, “Boundary value problems for elliptic equations in domains with conic or angular points,” Trudy Moskov. Mat. Obshch.,16, 209–293 (1967).Google Scholar
  3. 3.
    O. A. Ladyzhenskaya and N. N. Ural'tseva, Linear and Quasilinear Equations of Elliptic Type [in Russian], Nauka, Moscow (1973).Google Scholar
  4. 4.
    D. Gilbarg and N. S. Trudinger, Elliptic Partial Differential Equations of Second Order [Russian translation], Nauka, Moscow (1989).Google Scholar

Copyright information

© Plenum Publishing Corporation 1995

Authors and Affiliations

  • A. S. Tersenov
    • 1
  1. 1.Novosibirsk

Personalised recommendations